# SDR VNAA2019121099903

- Difficulty date: December 10, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 22,905 hours, 16,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB670BA-53-041 FOUND BOTH LH AND RH FS 280.00 COCKPIT DOOR POSTS TO HAVE CORROSION T THE BOTTOM EDGES.  CUT AWAY LH DOOR POST LOWER END. REF CRJ 700 SRM 53-11-10-201-006-A01.  REPAIRED LH LOWER PORTION OF DOOR POST IAW CRJ 700 SRM 53-11-10-201-006-A01.  UPON FURTHER INVESTIGATION, RH DOOR POST LOWER EDGE DAMAGE FOUND TO BE NEGLIGIBLE AND ONLY PAINT. NO MAT'L LOST.  WHILE PERFORMING DOOR POST REPAIR, FOUND BOTH LH & RH CORNER GUSSETS TO BE CRACKED.  REMOVED OLD, LOCATED, DRILLED & INSTALLED BOTH LH & RH GUSSETS IAW CRJ 700 SRM 51-42-13-001-001-A01 & 51-40-11-001-001-A01.
